MAUDE Adverse Event Report: CAREFUSION, INC PLEURX PLEURAL CATHETER AND STARTER KIT; Apparatus, Suction, Patient Care

CAREFUSION, INC PLEURX PLEURAL CATHETER AND STARTER KIT; Apparatus, Suction, Patient Care
Catalog Number 50-7700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device has not been returned for evaluation.Photos were provided for review.Photo review is under way.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the pleurx lockable drainage line tubing became disconnected from the luer lock to connect to the catheter.A new tray was opened to complete the procedure.No impact to the patient was reported.

Brand Name
PLEURX PLEURAL CATHETER AND STARTER KIT
Common Device Name
Apparatus, Suction, Patient Care
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25303211
Report Number1423507-2026-00075
Device Sequence Number9579257
Product Code DWM
UDI-Device Identifier10885403231520
UDI-Public(01)10885403231520(11)20260217(17)20270930(10)RELN3278
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7700
Device Lot NumberRELN3278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown